Breast pain micronor

Common Questions and Answers about Breast pain micronor

breast

Avatar n tn Ok I need to know about your periods first of all, do you get very painful periods? If so you might have endometriosis. Why were you on Micronor? Unless you were breastfeeding micronor isn't a great OCP, its best to be on a combination pill. If you have cysts, if they are just follicular cysts, on a combined pill they should resolve. Endometriosis is a diagnosis usually made with a diagnostic laparoscopy or after being treated with Lupron.
551604 tn?1333983135 My step sister was breast feeding AND on the micronor, and found out she was pregnant 2 months after her daughter was born. It has a failure rate slightly higher than the regular pill so you may want to try something like the Paraguard that was mentioned.
Avatar f tn The week before my missed period I had some cramps and sore breast but it was different than the normal. It has been two weeks since and I have taken several HPTs and all came out negative. Ever since I quit spotting I have been feeling really queasy if i don't eat anything when I first get up in the morning. I'm also on birth control (Microdonor) and I have never missed a pill. Could I be pregnant? Someone please help me.
Avatar f tn told me to stop taking it as it can increase the chance of a stroke - so I stopped, came on my period and stopped on the 29th of Novemember - Had an appointment on the 12th of December (earliest I could get) to discuss what my contreceptions options were, got put on the Micronor mini pill as apparently they are okay with migraines. And I started taking it straight away.
1035252 tn?1427227833 So I decided not to get the Mirena...with all of my headache problems, my neurologist said it was a bad idea to do...because it can cause/increase headaches. So my OB and I decided to try the mini-pill Micronor because it's the least likely to increase or exacerbate headaches. My question is...has anyone taken this? How did you like it? What were your side effects? the big one...how much did it cost before insurance?
Avatar f tn Micronor (noretindrone) is a Progestin-only birth control medication. One of the primary side-effects of progestin-only oral contraceptives is irregular menstrual bleeding. This can be spotting or breakthrough bleeding, shortened cycles, or amenorrhea. Amenorrhea is the absence of menstruation (one or more missed periods). This is a normal occurrence for some women taking birth control pills.
Avatar f tn I have been taking the Micronor Mini Pill for 13days, I have just realised I have forgotten the last 3 days of pills and in those 3 days we have had sex twice and my partner did nto withdraw, I have checked my ovulation calendar and the two days we had sex and I had forgotten my pill happened to be my Fertile days, whats the liklihood of me being pregnant?, I have started taking the Pill again but if I am pregnant will this pill harm the baby as it will not show up on a test just yet will it?
Avatar n tn So 2 months ago i started taking micronor, didnt have any issues, my bf and i abstained the whole month to be on the safe side and my period came around right on the dot as to my period calendar and it was sooo light to what i was used to it was like it was barely there. Okay so now that was about 2 weeks ago my last period.
720228 tn?1530911279 I am currently taking the mini-pill because i was breast feeding, but i have stopped breast feeding. My doctor is planning to switch me to a more effective pill. My first question is what pill can I take that is more effective but the side effects are not as great. I am trying to loss weight from my pregnancy and would hate to gain weight due to my birth control. My second question refers to the time you take the pill each day. I have been taking the mini-pill at 7 each day.
Avatar f tn Hi there. I started Lupron with the "add back" (Micronor & Estrace) about a month ago. I have been bleeding through about 3 weeks of the month. I also have a Mirena IUD, which hasn't stopped my period, although it has slowed it down. Did anyone else experience this on Lupron? I feel with the IUD plus Micronor (which is another BCP) I should not be bleeding at all anymore. Also feeling pretty low dips in my mood as of that last two weeks.
Avatar f tn If you're breastfeeding, you may not have a period until after you stop. There are birth control pills, called mini pills (they contain progesterone only, not estrogen) that are safe to take while breastfeeding and won't affect your supply, either. I've been on one calle Micronor since I was 6 weeks postpartum - my son is nearly 5 months now. I haven't yet had a period. Good luck!
1035252 tn?1427227833 m getting a breast reduction either at the end of this month or the beginning of next (hopefully going down from a 36EE/EEE to a 36D/DD) and I really need to get this surgery NOW because I finally found a doctor who considers it a medical necessity and will get my insurance to cover it....I want another baby, but we were gonna TTC at the end of the year. Like I said..I'm pretty sure it's a very small risk because of when during my cycle I am...but...just reassure me, ladies.
Avatar n tn To clarify, I haven't switched bcp recently. Have been on micronor for 2 years. Irregular periods started 6 months ago.
668044 tn?1225913014 Hello I am a breastfeeding mom and since my baby birth, i ve been prescribed the micronor pills. My first pack is finished but i am late for the second one ( i missed 1 week and half since the first 28 pills are done). I am gonna start the second now. How long should i wait before starting to have sexual intercourse?
5961981 tn?1394033182 I use a low does progesterone pill. My dr recommended it over the shot. It's called ortho micronor tablet. I have no problems with my milk suppy. I have 1400 ounces in the freezer.
551454 tn?1276782284 So I had my daughter 2 1/2 months ago and have been having my period every month since. While only b'fing so i have also start to take BC before getting fitted with Mirena the BC is micronor and am bleeding while on the pills has anyone had this happen. (NOTE: it is unknown if I still have an infected cervix could that be the cause of this bleeding for over a week?
Avatar m tn I've been on micronor for about 2 months and I've noticed a quite severe increase in facial hair on my chin. I'm 18 and this is really upsetting me! Questions: Might this settle down and go away after longer usage of this pill? If I stop the pill, will the facial hair go away or will it stay at this level for the rest of my life.
Avatar f tn How are they different from functional ovarian cysts? A little background I have kept small cysts on and off for year in May of this year I went in and had a small (1.7 cm) cyst on my right ovary and was told it was a normal, functional cyst. Also, my uterine lining was very thick almost double it's normal size (12 cm). So agaist my wishes I went on micronor which is the mini pill to help break down the lining.
470885 tn?1326329037 m 10 weeks postpartum and breastfeeding exclusively. At my 6 week checkup, I spoke to my GP about birth control, and he prescribed Micronor (mini pill) which I've been taking ever since. I have a couple of questions.... - If you've used this pill, what side effects did you have (if any)? I've been experiencing sporadic dizziness - which, according to the literature included with the pills, can occur.
470885 tn?1326329037 you can go on micronor it is the mini-pill and is compatible with breastfeeding. it has progestrone only, so it won't effect how much milk you have1 stay away from anythign with estrogen in it as that will effect how much milk you have i was on the mini-pill after my first and second child with my second I ended up having to change BC to a regular pill and my milk dried up and I had to stop breastfeeding!
1209036 tn?1299178657 (progesterone only pills) such as camilla and micronor that are considered safe during breastfeeding. Ask your doctor about it. Some docs will give you a script straight out of the hospital, others will make you wait until you have your 6 week post partum check up.
2169149 tn?1360593025 I started my period 29 March then came off 3 April to start my new pill Micronor the mini pill and now it is 16 may so i don't know weather i'm late or is it just the pill adjusting to my system i did have sex within the 5 day's i was on the pill but before i started my new pill i just finished my other pill called mercilon i did have a bleed between the week i started the new pill my niples started to iratate me now and i'm always tired and i can't eat properly could there
Avatar m tn Hello! I recently switched from combination pills to the mini-pill because it was what the free clinic had on hand. I've been taking Ortho Micronor (POP pill) during the whole month and I've noticed some changes in my cycle. For example, while taking the combination pill, my period always arrived spot on and only lasted for 4 days. I started the mini-pill on the last day of my past period as my doctor told me to do so.